# SDR SIMA20161030004

- Difficulty date: October 30, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 39,634 hours, 35,706 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 233BLC EMERGENCY LIGHT NOT WORKING.  ON FURTHER INVESTIGATION FOUND ELECTRICAL CONNECTOR NOT CONNECTED.  CONNECTED IAW SWPM 20-50-00.  OPS CHECKED GOOD IAW WC 33-700-17.
